# SDR UALA2013042302792

- Difficulty date: April 21, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 42,303 hours, 16,461 cycles
- Engine: Iae V2527A5
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FUEL SHUTOFF VALVE SHOWS AMBER IN TRANSITON LOWER ECAM FUEL PAGE.  APU SYSTEM TO BE DEFERRED IN COMPLIANCE WITH MEL CARD 49060.  APU FUEL SHUTOFF VALVE SHOWS AMBER IN TRANSITION LOWER ECAM FUEL PAGE.  APU SHUTOFF VALVE INOP.  REMOVED AND REPLACED APU LP ACT ASSY, NO HELP.  ACTUATOR BELIEVED TO BE BAD OUT OF STOCK.  REPLACED ACTUATOR, OPS CHECK GOOD.
